# SDR COEA2015050701803

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 35,331 hours, 39,174 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 22051204
- Part serial: 0485
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 8277 EN-ROUTE, SMOKE IN COCKPIT.  APPROX 60 MILES OUT, THE CREW DETECTED A STRONG SMOKE SMELL IN THE COCKPIT.  THE CREW DECLARED AN EMER AS SMOKE BEGAN TO BUILD IN THE COCKPIT.  WHILE RUNNING THRU THEIR CHECKLIST, FOR SMOKE IN THE COCKPIT, THE SMOKE LIFTED & THE CREW ELECTED TO CONTINUE TO THEIR DESTINATION.  ACFT LANDED WITHOUT INCIDENT.  AFTER EXTENSIVE TROUBLESHOOTING, FOUND THE INSULATION SHROUD ON THE ENTRY DUCT TO THE RT PACK WAS DAMAGED, AS WELL AS DAMAGED BEARINGS ON THE RT PACK.  DEFERRED BOTH THE RT BLEED VLV & THE RT PACK.  TURBINE COOLING EN-ROUTE.  PERFORMED LEAK DETECTION WIRE CHECK & OPERATIONS CHECK.  BOTH CHECKED GOOD.  ACFT RETURNED TO SERVICE.
